# SDR ASOA2015042712679

- Difficulty date: March 31, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,628 hours, 24,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27, FLOORBEAM IN CARGO COMPARTMENT HAS AREAS OF EXFOLIATION CORRSION FS 559+80- FS 559+112.  COMPLIED WITH EC/TC REO:601R-53-00-005.
